It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


For the past week I've been experiencing an odd sensation around my buttocks, rectum, perineum area. It is vague and hard to pinpoint an exact location. While not exactly painful, it is nagging and throbbing. I can only describe it as fluttery, like a tingling or a tickling. Usually, when I wake up in the morning it is gone or barely detectable, and worsens as the day goes on. In the evening it's awful and seems to get worse if I sit for long periods. The feeling changes, sometimes making me feel like I have go to the bathroom or pass gas, but I can't, and other times it feels almost sexual in nature. It makes sleep difficult.

Anyway, I've been doing lots of research, and I have a few theories, but I would love any feedback as I'm very confused, frustrated, and worried. I read that in some cases genital herpes can cause similar feelings called "neuralgia" in this area, but apparently this is rare. I've been tested for herpes (type-specific blood test 11/07, and culture 5/07) and come up negative and am in a monogamous relationship. Secondly, about 2 years ago I fell down some stairs directly onto my tailbone. I never got it checked out, but it hurt for several months, and I'm fairly certain I fractured it. I've also read that coccyx injuries can cause issues like pudenal neuralgia involving nerves in that region. Last, I had gastric bypass surgery 6 years ago, which requires the patient to supplement their diet with vitamins daily. I was advised by my surgeon to take B-12 weekly, but have now learned through other resources that I should have been taking B-12 in an injection or sublingually (under the toungue) because my stomach now is missing the portion required to absorb B-12. I'm already anemic since the surgery, and B-12 deficiency can lead to severe anemia, and, in severe cases, nerve damage. Because I didn't know the importance of taking this supplement, I never pursued this information about it. My doctor has since moved away, and I no longer see anyone for follow-up. I've begun taking the correct type of pill now, and have been for about 3 weeks. I've also had other symptoms indicative of this: depression, fatigue, dry hair, sore/bleeding gums, lethargy, and anxiety/paranoia.

Now that I've run down my entire medical history (sorry, but i wanted to be thorough...I'm really freaked out) maybe someone can help. If any of you have had any of the above problems or similar ones, please let me know if my symptoms sound similar to what you experienced. Thanks!!!





All times are GMT -7. The time now is 07:44 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!